| Model Number |
1040005 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/24/2017
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for routine preventive maintenance.There was no allegation of device malfunction.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, a "service required" code was found in the ventilator's downloaded error log.The device's internal battery was replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a failure of the internal battery.The internal battery was returned to the manufacturer's quality assurance laboratory for further investigation.During the investigation the root cause of the internal battery failing was due to a high impedence of the internal fuse.